Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Are the periods usually delayed after medications for hystereoscopy ?

Hi Doctor , My age is 41 yrs and doc has done hystereoscopy for me and suggested progynova 2 mg for 20 days twice a day which is followed by deviry 10mg for 5 days , and this is 11 th day i have not got my periods, Can I be pregnant
Asked On : Mon, 6 Jun 2011
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi sakunthala, Welcome to HealthcareMagic Forum.
Have you put on weight recently? What is your Height and weight? Since ho long do you have delayed Periods? IS this the first time? When was your Last Menstrual Period (LMP)? What was the Hysteroscopy report? Since you have crossed 11 days after missing your Period and If you have had Unprotected sex recently, get a Urine Pregnancy Test done using a early morning Urine sample. If it is negative, get yourself examined by a Gynecologist to rule out if you have PCOS or Hypothyroidism. You will require a Ultrasound scan and Blood work up to confirm it. Once confirmed, you will require Hormonal Medications.
If you have Put on weight recently, exercise regularly and eat healthy nutritious balanced diet which should include fresh fruits and green leafy vegetables. Maintain a Healthy weight, this will make your Periods regular. Stick to your Treatment plan and go for regular follow up.

Wish you Good Health, Take Care.
Answered: Mon, 6 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor